# SDR SWAA2012051003882

- Difficulty date: May 5, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 29,127 hours, 16,988 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CORRODED AT BS 986, BETWEEN RBL 30 TO RBL 44.  REPAIRED BEAM IAW EA AND SRM.
